# SDR IPXA2019012338245

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 16,236 hours, 5,799 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: O-Ring
- Condition: Damaged
- Location: Stab Trim
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - AT FL300 THE C HYD QTY MESSAGE CAME ON EICAS. CENTER QUANTITY WAS AT 0 .48 AND DROPPING. DURING DIVERT TO KBIL QUANTITY AT 0.14 WE EXTENDED THE LANDING GEAR NORMALLY. WHEN FLAPS "ONE" WAS SELECTED, CENTER HYD PRESS WAS LOST, CREW DECLARED AN EMERGENCY.T/S AND FOUND RT STAB TRIM CONTROL MODULE LEAKING AT CONTROL AND ARMING VALVE ASSY RETAINER . REPLACED O-RING ON VALVE ASSY RETAINER. SERVICED CENTER HYD. SYSTEM TO FULL. PERFORMED LEAK CK. OPS AND LEAK CHECK GOOD MM 27-41-00-715-014
